| Model Number |
IPN915184 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review for the product hemolok l clips 6/cart 84/box lot# 73b1900015 investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
It was reported that on (b)(6) 2020 the clip does not close during usage on the patient.Another clip was used.